# SDR P5CA9800817

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1168-1548
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION UPPER SKIN SURFACE SEVERAL LOCATIONS BS 1168 TO 1548.  REMOVED CORROSION IAW SRM 51-10-01 AND PROTECTIVE FINISH APPLIED IAW SRM 51-14-11.
